After being diagnosed I did a lot of research into meds for this, counted myself lucky that my doctor prescribed Armour Thyroid. I took my first dose before going to sleep, 1/2 of a 60mg pill. Kept me up all night, took the other half in the morning on empty stomach and got pounding heart, anxiety and speeded up - hyper feeling. After two days I started taking the Armour 30 minutes after breakfast and dinner. I am more sleepy, tired and foggy each day. What's wrong? I've been on it one week.
All medicines may cause side effects, but many people have no, or minor, side effects. When used in small doses, no common side effects have been reported with Armour Thyroid. You need to talk to you doc/pharmacist who prescribed the med.
Nervousness; shortness of breath; trembling; tremors; trouble sleeping; have been reported when Armour Thyroid has been taken, it usually takes some time for the system also to get used with the med, however please speak to your doc/pharmacist, hope this helps?
- Armour Thyroid Information for Consumers
- Armour Thyroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Armour Thyroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Mar 2013 • 2 answers
Posted 31 May 2013 • 2 answers
Posted 7 Jul 2013 • 3 answers
Posted 21 Jul 2014 • 1 answer
Posted 21 Aug 2015 • 0 answers